10 Babies Die After Using Homeopathic Teething Products

10 Babies Die After Using Homeopathic Teething Products

9746
13
SHARE

American parents have been frightened to learn the FDA (United States Food and Drug Administration) has opened an investigation into homeopathic teething products. More than 400 babies have experienced seizures, shortness of breath, vomiting and constipation after being given these products. Ten children are known to have died thus far.

The major pharmacies have pulled the products from their shelves, and the FDA has issued a formal warning to parents to “stop using these products and dispose of any in their possession.”

Homeopathic remedies have been in existence since early in the 19th century. Homeopathy is based on the theory that a miniscule diluted dose of whatever makes a person sick can help the body build up a tolerance. Homeopathy is widely practiced in Europe, and American sales of homeopathic remedies totaled $6.4 billion dollars in 1012.

Nevertheless, no scientific studies have proven the effectiveness of homeopathic remedies.

The FDA has expressed concern about the potential health risks of homeopathic products for infants since 2010, when it warned consumers about belladonna toxicity caused by Hyland’s Teething Tablets. Belladonna, often called deadly nightshade, is a poisonous plant. It was at one time used as a painkiller, but it’s effects are extremely unpredictable.

The FDA continues to follow up, although they do not yet have sufficient evidence to issue a recall. In an email to Bloomberg, the agency wrote:

It is important to note that while adverse event reports give us some information about a product and serious injuries or deaths related to use of a particular product, they often indicate situations that require additional analysis and do not constitute conclusive evidence of a problem with the product.

On September 30, 2016, the FDA issued a statement warning patients not to use homeopathic teething products. The agency reiterated that it “does not approve of homeopathic drugs.”

Hyland’s, the manufacturer of the homeopathic teething tablets that contain belladonna announced on October 11 that they would discontinue the line of teething products. According to their website:

This decision was made in light of the recent warning issued by the Food & Drug Administration (FDA) against the use of homeopathic teething tablets and gels. This warning has created confusion among parents and limited access to the medicines.

In spite of the FDA warning, Hyland’s says it is still confident the products were safe.

13 COMMENTS

  1. “Homeopathy is based on the theory that a miniscule diluted dose of whatever makes a person sick can help the body build up a tolerance.” Hmm. Sounds exactly like the vaccination process that the same authorities insist are completely safe. I would never allow belladonna to be used by a baby, but what about the mercury in vaccines?

  2. What are the percentages? Hyland users vs number of adverse reactions?
    Now, apply the same to the highly recommend Tylenol. You may start using the old natural methods.

  3. In the early part of the twentieth century (if I recall correctly), the allopathic (drug) approach to “health”, backed (again, I believe) by Rockefeller money began to attack the homeopathic practice and almost succeeded in wiping it out. It is important to note that Rockefeller endeavor usually do

  4. I can’t place my finger on it but I believe (?) that the FDA very seldom if ever forces/ demands clinical testing any more and the results from the Pharm’s! Ergo the Pharm.’s make a new drug, tell the FDA about it and start selling it, with MINIMAL if any testing!
    The consumer etal becomes the Ginny Pigs for them! I read about it this quite a few years back! May be things have changed back?? Now I could be 100% wrong as I didn’t save a link to the article!!
    Why do you think the TV is SWAMPED with ads stating if you took/ used this you may be entitled to monetary compensation??
    Hell, some of the listed side effects are damned near WORSE than what the doctor is treating you for! Ex. you have acne, the doctor prescribes XYZ acne drug whose listed side effects include possible heart failure, seizures, kidney failure, hair loss, loss of vision, etc.! Which is worse, the acne or the possible side effects??

    Good God now even talcum powder has made the list! Hip/ shoulder replacements Blood thinners, diabetic supplies, Viagra/ Cialis, and the list goes on and on and on!

    My absolute biggest question is, why does just about EVERY ad always include reference to TB?? Before starting this drug get tested for TB or it may cause TB. WTH does these drugs and TB have in common?? I thought we had eradicated TB years ago!! Can someone, anyone tell me what the correlation is?? Any Doctors out there??

    Really watch these ads and the “POSSIBLE” side effects plus the references to TB! One is “almost” better off without taking the drugs that may kill you and dealing with ones malady! With some of the newer drugs it’s like playing Russian Roulette with bullets in 5 of the 6 slots!

    • The FDA worried about health ? No bigger bunch of money grubbing whores on this planet. YOU CAN BET SOMETHING ELSE IS BEHIND THIS.

  5. I would bet money, that these children had just received vaccinations, which are filled with known pathogens and toxic chemicals.. The delusional masses that think vaccines are safe and effective, have never read the inserts.. This is simply an attack on anything that would actually help humanity.. The ingredients of homeopathy.. Sugar..

  6. Three things I would like to know regarding this report: 1) How many units of this product have been sold. precentage wise is the 400 number beyond reactions to OTC medications. 2) Is the 400 number outside the standard deviation of number of reports of similar symptoms in otherwise healthy infants. The same regarding the number of deaths. 3) Of those 400 how many were given vaccines within 6 if not 12 months prior to the administering of this product. The symptoms reported sound suspiciously like those seen with vaccine reactions, weeks even months later.

LEAVE A REPLY